MathSciNet Relay Station
MathSciNet bibliographic data
MR1395410 05A30 (05A17 11B75 11P81 33D20)
Andrews, George E. On a conjecture of Peter Borwein. Symbolic computation in combinatorics $\Delta_1$ (Ithaca, NY, 1993). J. Symbolic Comput. 20 (1995), no. 5-6, 487–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement